# SDR MASA20210804351

- Difficulty date: July 28, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICKPLATE ANGLE OF L 1 PASSENGER DOOR SURROUND STRUCTURE. KICKPLATE ANGLE WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01 & EA 83-2021-024 REV. IR
